# SDR DALA2019122007471

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 47,410 hours, 24,269 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE BRACKET TELESCOPIC DUCT IB AND OB SIDE ON LH WING. REPLACED LEADING EDGE BRACKET TELESCOPIC DUCT IB AND OB SIDE ON L/H WING AS PER ERA 530598-14MA REV.A; SRM A319 51-72-11 AND DRAWING #D57449206.
